MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jaad.2014.03.019

Медицинская библиотека · Journal of the American Academy of Dermatology · 2014

Chemotherapy-induced hand-foot syndrome and nail changes: a review of clinical presentation, etiology, pathogenesis, and management.

Miller Kristen K, Gorcey Loren, McLellan Beth N

СтатьяОбзорПеревод пока не подготовлен

Аннотация

Chemotherapy-induced hand-foot syndrome and nail changes are common complications of many classic chemotherapeutic agents and the newer molecular targeted therapies. They significantly impact patient quality of life, and frequently necessitate chemotherapy dose intensity modification or reduction. We aim to describe the epidemiology, pathogenesis, clinical presentation, and current evidence-based treatment options for these entities.

Для цитирования: Miller Kristen K, Gorcey Loren, McLellan Beth N. Chemotherapy-induced hand-foot syndrome and nail changes: a review of clinical presentation, etiology, pathogenesis, and management.. Journal of the American Academy of Dermatology. 2014. DOI: 10.1016/j.jaad.2014.03.019.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.